# SDR 20050504

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: General aviation
- Aircraft: N67JA
- Make and model: Cessna U206G
- Aircraft serial: U20605781
- Engine: Cont IO520*
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 12601491
- Condition: Defective
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRIM TAB ACTUATOR IS DEFECTIVE AS RECEIVED.  THIS IS A NEW PART.  THE CHAIN SPROCKET HAS A BENT TOOTH.  LOT NUMBER: 2Q04.  THIS IS THE THIRD DEFECTIVE, NEW ACTUATOR WE HAVE RECEIVED IN A ROW.  AN (EXPERIENCED) ACTUATOR FROM A STORED AIRCRAFT IS BEING USED TEMPORARILY TO KEEP THIS PLANE FLYING.  THE DEFECTIVE ACTUATOR IS BEING RETURNED TO THE SUPPLIER.
